# SDR SWAA2022030145027

- Difficulty date: January 19, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 21,851 hours, 9,492 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LH BAFFLE BS 500C-500D IS CRACKED / FWD CARGO L/H BAFFLE IS CRACKED AT B.S. 500C TO 500D. DRILLED AND REMOVED CRACKED BAFFLE I/A/W SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW L/H BAFFLE I/A/W SRM 51-40-05-0G-0. INSTALLED NEW L/H BAFFLE AT STA 500C TO 500D I/A/W SRM 51-40-02-0G-0 ALSO BOEING DWG 143A7505 REV: . APPLIE C.I.C TO AREA I/A/W AMM 51-21-91-620-802.
